Ike, Charles. (1397). ON MAXWELL'S STRESS FUNCTIONS FOR SOLVING THREE DIMENSIONAL ELASTICITY PROBLEMS IN THE THEORY OF ELASTICITY. , 49(2), 342-350. doi: 10.22059/jcamech.2018.266787.330
Charles Ike. "ON MAXWELL'S STRESS FUNCTIONS FOR SOLVING THREE DIMENSIONAL ELASTICITY PROBLEMS IN THE THEORY OF ELASTICITY". , 49, 2, 1397, 342-350. doi: 10.22059/jcamech.2018.266787.330
Ike, Charles. (1397). 'ON MAXWELL'S STRESS FUNCTIONS FOR SOLVING THREE DIMENSIONAL ELASTICITY PROBLEMS IN THE THEORY OF ELASTICITY', , 49(2), pp. 342-350. doi: 10.22059/jcamech.2018.266787.330
Ike, Charles. ON MAXWELL'S STRESS FUNCTIONS FOR SOLVING THREE DIMENSIONAL ELASTICITY PROBLEMS IN THE THEORY OF ELASTICITY. , 1397; 49(2): 342-350. doi: 10.22059/jcamech.2018.266787.330


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.